Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Old 09-02-2009, 05:48 PM   #1
Leviswife's Avatar
Leviswife
Registered Users
seller
seller
 
Join Date: Apr 2007
Posts: 1,655
My Mood:
Does Progesterone cause nausea?

I am on progesterone suppositories since Monday to try to help sustain a pregnancy and I am feeling a little icky. My progesterone suppositories are actually supposed to be taken by mouth, but my OB says to use them as a suppository. The list of side effects on the information says nausea is one, but I'm not sure if that applies to me since I'm not taking them orally. Anyone who has used progesterone suppositories have an idea? Is my nausea my own, or caused by the progesterone?

Advertisement

__________________
Mandi wife to Levi, mommy to Lane 3/07, and Bennett 3/11
Leviswife is offline   Reply With Quote
Old 09-02-2009, 05:52 PM   #2
armywife08's Avatar
armywife08
Registered Users
seller
 
Join Date: Aug 2008
Location: Fort Sill, OK
Posts: 3,049
My Mood:
Re: Does Progesterone cause nausea?

i'm sorry, i have no idea. but maybe you are nauseaous from morning sickness? when do you go back for another draw?
__________________
Sill Army Wife and Mommy to 4, tummy mummy to 1, and mommy to 6 angels.

Our rainbow baby, James, was born 21April2011 Our survivor twin, Anya was born Dec 2012
armywife08 is offline   Reply With Quote
Old 09-02-2009, 06:03 PM   #3
HeatherlovesCDs
Registered Users
seller
 
Join Date: May 2008
Posts: 10,081
My Mood:
Re: Does Progesterone cause nausea?

I've used the progesterone suppositories several times. They have never cause nausea for me. It sounds like a good sign to me!!! I can't wait to hear your numbers tomorrow.
__________________
Heather SAHM to 6 who are 7 and under, including 2 sets of twins and our last little miracle, a surviving identical twin, born Oct 2012!
HeatherlovesCDs is offline   Reply With Quote
Old 09-02-2009, 06:13 PM   #4
MW69842
Banned/ Member requested
formerly equivocal
seller
 
Join Date: Sep 2007
Posts: 11,861
My Mood:
Re: Does Progesterone cause nausea?

My OB said that being on progesterone would make the nausea worse, but not cause the nausea itself, if that makes sense?

I was on prescription progesterone after conceiving DD (well, started at 2 DPO with that cycle) and while the nausea started around 7 DPO (I tested + on a HPT at 10 DPO), it was never that bad and it was primarily in the afternoons anyway.

But once I stopped taking progesterone (14 weeks), it went away almost entirely (went away entirely at 16 weeks), so - I did find that it did make my symptoms worse.
MW69842 is offline   Reply With Quote
Old 09-02-2009, 06:21 PM   #5
jenvbear's Avatar
jenvbear
Registered Users
seller
 
Join Date: Sep 2008
Location: CO
Posts: 4,069
My Mood:
Re: Does Progesterone cause nausea?

I did notice that the suppositories I took made me a bit nauseas. It wasn't horrible and didn't last all day but was noticable.
__________________
~ JenV ~
Wife to Brian (6/03) Mommy to:
"A" (4/06) "K" (2/08) "M" (7/10) "T" (11/12)
jenvbear is offline   Reply With Quote
Old 09-02-2009, 06:58 PM   #6
HillbillyMama's Avatar
HillbillyMama
Registered Users
seller
seller
 
Join Date: Aug 2009
Location: Georgia
Posts: 633
My Mood:
Re: Does Progesterone cause nausea?

I was on progesterone my entire pregnancy....from 5 wks (suppositories)thru the cream (wks 12-24) to injections (24-36)...the only thing I noticed about it was severe mood swings, and sleepiness...I was also told that the progesterone caused me to have cramps, but I don't think that was the culprit! I also read that it caused nausea, but I was never nauseous my entire pregnancy, so I can't agree there.
HillbillyMama is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.